# SDR USAA019903

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6073 - BOS-LGA - AFT AIRSTAIR EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK.  OPS CHECK OK.  (M)
